Alert archive / Alabama / Hard Freeze Warnings in 2011
Hard Freeze Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this hard freeze warning at Jan 13, 2011, 4:09 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Jan 14, 2011, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2011, 4:09 AM CST (10:09 UTC)
- In effect from
- Jan 14, 2011, 12:00 AM CST
- Expired
- Jan 14, 2011, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- -149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705 WWUS74 KMOB 131009 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 409 AM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... .A COLD HIGH PRESSURE CENTERED OVER THE OZARK PLATEAU WAS CONTINUING TO SEND COLD AIR INTO THE REGION ON LIGHT NORTHWEST WINDS. THE DRY COLD AIR MASS UNDER MOSTLY CLEAR SKIES WILL RESULT IN TEMPERATURES TONIGHT FALLING INTO THE UPPER TEENS OVER INLAND AREAS AND AROUND TWENTY OVER COASTAL COUNTIES...EXCEPT FOR LOWER TWENTIES NEAR THE IMMEDIATE COAST AND THE BARRIER ISLANDS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131815- /O.UPG.KMOB.HZ.A.0001.110114T0600Z-110114T1400Z/ /O.NEW.KMOB.HZ.W.0002.110114T0600Z-110114T1400Z/ /O.CON.KMOB.HZ.W.0001.000000T0000Z-110113T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 409 AM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH AND WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE EXPECTED. CHECK ON THE ELDERLY AND PROTECT PETS...PIPES AND PLANTS. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION AND MAY CAUSE EXPOSED PIPES TO BURST. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. && $$
4 follow-up statements
644 WWUS74 KMOB 131337 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 737 AM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... .A COLD HIGH PRESSURE CENTERED OVER THE OZARK PLATEAU WAS CONTINUING TO SEND COLD AIR INTO THE REGION ON LIGHT NORTHWEST WINDS. THE DRY COLD AIR MASS UNDER MOSTLY CLEAR SKIES WILL RESULT IN TEMPERATURES TONIGHT FALLING INTO THE UPPER TEENS OVER INLAND AREAS AND AROUND TWENTY OVER COASTAL COUNTIES...EXCEPT FOR LOWER TWENTIES NEAR THE IMMEDIATE COAST AND THE BARRIER ISLANDS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-132145- /O.EXP.KMOB.HZ.W.0001.000000T0000Z-110113T1400Z/ /O.CON.KMOB.HZ.W.0002.110114T0600Z-110114T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 737 AM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... ...HARD FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING... THE HARD FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING. A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH AND WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE EXPECTED. CHECK ON THE ELDERLY AND PROTECT PETS... PIPES AND PLANTS. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION AND MAY CAUSE EXPOSED PIPES TO BURST. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. && $$
746 WWUS74 KMOB 131556 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 956 AM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... .A COLD HIGH PRESSURE CENTERED OVER THE OZARK PLATEAU WAS CONTINUING TO SEND COLD AIR INTO THE REGION ON LIGHT NORTHWEST WINDS. THE DRY COLD AIR MASS UNDER MOSTLY CLEAR SKIES WILL RESULT IN TEMPERATURES TONIGHT FALLING INTO THE UPPER TEENS OVER INLAND AREAS AND AROUND TWENTY OVER COASTAL COUNTIES...EXCEPT FOR LOWER TWENTIES NEAR THE IMMEDIATE COAST AND THE BARRIER ISLANDS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-140000- /O.CON.KMOB.HZ.W.0002.110114T0600Z-110114T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 956 AM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH AND WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE EXPECTED. CHECK ON THE ELDERLY AND PROTECT PETS... PIPES AND PLANTS. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION AND MAY CAUSE EXPOSED PIPES TO BURST. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. && $$
016 WWUS74 KMOB 132103 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 303 PM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... .A COLD HIGH PRESSURE CENTERED OVER NORTHERN MISSISSIPPI WILL CONTINUE TO SEND COLD AIR INTO THE REGION ON LIGHT NORTHERLY WINDS. THE DRY COLD AIR MASS UNDER CLEAR SKIES WILL RESULT IN TEMPERATURES TONIGHT FALLING INTO THE UPPER TEENS OVER INLAND AREAS AND AROUND TWENTY OVER COASTAL COUNTIES...EXCEPT FOR LOWER TWENTIES NEAR THE IMMEDIATE COAST AND THE BARRIER ISLANDS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-140515- /O.CON.KMOB.HZ.W.0002.110114T0600Z-110114T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 303 PM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... WITH A DRY COLD AIR MASS IN PLACE UNDER CLEAR SKIES...TEMPERATURES TONIGHT WILL FALL INTO THE UPPER TEENS OVER INLAND AREAS AND AROUND TWENTY OVER COASTAL COUNTIES...EXCEPT FOR LOWER TWENTIES NEAR THE IMMEDIATE COAST AND THE BARRIER ISLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH AND WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE EXPECTED. CHECK ON THE ELDERLY AND PROTECT PETS... PIPES AND PLANTS. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION AND MAY CAUSE EXPOSED PIPES TO BURST. EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN ENCLOSED SPACES. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. && $$
550 WWUS74 KMOB 140528 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1128 PM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... .A COLD HIGH OVER NORTHERN MISSISSIPPI WILL CONTINUE TO BRING COLD AIR INTO THE REGION. THE DRY COLD AIR MASS WITH LIGHT WIND AND CLEAR SKIES WILL BRING RAPID COOLING TONIGHT. TEMPERATURE WILL FALL INTO THE UPPER TEENS OVER INLAND AREAS AND AROUND 20 OVER COASTAL COUNTIES...EXCEPT LOWER 20S NEAR THE IMMEDIATE COAST AND THE BARRIER ISLANDS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141330- /O.CON.KMOB.HZ.W.0002.110114T0600Z-110114T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 1128 PM CST THU JAN 13 2011 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE EXPECTED. CHECK ON THE ELDERLY AND PROTECT PETS...PIPES...PLANTS AND LIQUID COOLED ENGINES. THESE TEMPERATURES WILL KILL SENSITIVE PLANTS AND MAY CAUSE EXPOSED PIPES TO BURST. ENSURE SAFETY PRECAUTIONS TAKEN WITH HEATING SYSTEMS AND ENSURE CARBON MONOXIDE DETECTORS ARE WORKING. ENSURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. && $$
What forecasters said that day
The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this hard freeze warning went out at Jan 13, 3:42 AM CST, 27 minutes earlier.
Area forecast discussion, Jan 13, 3:42 AM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
342 AM CST THU JAN 13 2011
.SHORT TERM (TODAY AND TONIGHT)...LARGE ARCTIC HIGH PRESSURE
CONTINUES TO MOVE SOUTHEAST TOWARD THE GULF COAST STATES. THE HIGH
WILL MOVE ACROSS THE TENNESSEE VALLEY TONIGHT. THIS WILL MAINTAIN
THE VERY COLD AND DRY AIRMASS ACROSS THE REGION AS THE AIRMASS IS
NOT BEING ALLOWED TO MODIFY DUE TO THE SNOWPACK TO OUR NORTH.
DESPITE FULL SUNSHINE...HIGHS TODAY WILL STRUGGLE TO REACH 40 ACROSS
NORTHERN ZONES TO LOW TO MID 40S NEAR THE COAST. ANOTHER HARD FREEZE
IS ON TAP FOR TONIGHT FOR ALL AREAS NORTH OF THE IMMEDIATE COAST AND
WE WILL UPGRADE THE HARD FREEZE WATCH TO A WARNING WITH THIS
FORECAST PACKAGE. LOWS WILL FALL IN UPPER TEENS INLAND TO LOW 20S
NEAR THE COAST. /13
FOR FRIDAY THROUGH SATURDAY NIGHT...THE SURFACE HIGH OVER THE
SOUTHEAST STATES WEAKENS THROUGH FRIDAY NIGHT THEN SHIFTS SOUTHWARD
THROUGH SATURDAY NIGHT AS A CLIPPER SYSTEM BRINGS A WEAK TRAILING
FRONT INTO THE REGION. THE COLD AIRMASS OVER THE AREA MODERATES
MEANWHILE WITH DAYTIME TEMPERATURES WARMING TO SLIGHTLY BELOW
SEASONABLE LEVELS BY SATURDAY. WILL HAVE ANOTHER COLD NIGHT FRIDAY
NIGHT BUT OVERNIGHT LOWS SHOULD REMAIN JUST ABOVE HARD FREEZE
CRITERIA OVER INLAND AREAS WITH MID TO UPPER TWENTIES OVER THE
COASTAL COUNTIES...THEN SLIGHTLY BELOW NORMAL TEMPERATURES FOLLOW
FOR SATURDAY NIGHT. /29
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...THE LARGE AND BROAD LONGWAVE
TROF OVER THE CENTRAL AND EASTERN STATES AMPLIFIES THROUGH TUESDAY
AS A SERIES OF STRONG SHORTWAVES MOVE INTO THE UPPER TROF. PREFER
THE GFS SOLUTION WHICH HAS BETTER RUN TO RUN CONTINUITY DURING THE
EXTENDED PERIOD. A SURFACE LOW DEVELOPS OVER THE WESTERN PLAINS AND
ADVANCES ACROSS THE SOUTHERN PLAINS TO NEAR THE LOWER MISSISSIPPI
RIVER VALLEY ON MONDAY...THEN SHIFTS NORTHWARD MONDAY NIGHT INTO
TUESDAY IN RESPONSE TO ADDITIONAL STRONG SHORTWAVES AND THE
AMPLIFICATION OF THE UPPER PATTERN...AND BRINGS A STRONG COLD FRONT
THROUGH THE FORECAST AREA ON TUESDAY. A RETURN FLOW DEVELOPS OVER
THE FORECAST AREA ON SUNDAY RETURNING TEMPERATURES TO SEASONABLE
LEVELS AND SEVERAL DEGREES ABOVE SEASONABLE LEVELS BY MONDAY. THE
RETURN FLOW BRINGS A MODEST AMOUNT OF DEEP LAYER MOISTURE INTO THE
AREA BY MONDAY WITH MODEST ISENTROPIC LIFT SUPPORTING SMALL POPS
ACROSS THE AREA BY SUNDAY NIGHT THEN CHANCE POPS MONDAY THROUGH
TUESDAY. WILL HAVE SMALL POPS FOR THE EASTERN PORTION OF THE AREA
TUESDAY NIGHT FOR LINGERING LIGHT RAIN THEN DRY WEDNESDAY WITH A
RETURN TO BELOW SEASONABLE TEMPERATURES. /29
&&
.MARINE...STRONG NORTHERLY FLOW WILL DECREASE LATE THIS MORNING AS
HIGH PRESSURE CONTINUES TO BUILD SOUTHWARD ACROSS THE SOUTHEAST
STATES. A GENERALLY LIGHT NORTHEAST FLOW WILL DEVELOP ON FRIDAY INTO
SATURDAY. FLOW BECOMES EASTERLY THEN SOUTHEAST ON SUNDAY AS THE HIGH
MOVES EAST OF THE AREA. SOUTHEASTERLY FLOW WILL INCREASE EARLY NEXT
WEEK AHEAD OF AN APPROACHING COLD FRONT. /13
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS CONTINUE FOR THE NEXT 24
HOURS. /13
&&
.FIRE...DESPITE COOL TEMPERATURES TODAY...VERY DRY AIR WILL RESULT
IN RELATIVE HUMIDITIES DROPPING INTO THE MID TWENTIES FOR MOST OF
THE AREA. A RED FLAG WARNING CONTINUES FOR THE NORTHWEST FLORIDA
PANHANDLE THIS AFTERNOON AS A RESULT. RELATIVE HUMIDITIES WILL BE
SLIGHTLY LOWER ON FRIDAY WITH WARMER BUT STILL COOL DAYTIME
TEMPERATURES RESULTING IN RELATIVE HUMIDITIES IN THE LOWER TO MID
TWENTIES. A FIRE WEATHER WATCH CONTINUES FRIDAY FOR SOUTHWEST
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. NEAR SEASONABLE
TEMPERATURES SATURDAY WITH DEWPOINTS INCREASING JUST TO AROUND 25F
RESULTS IN RELATIVE HUMIDITIES IN THE MID TWENTIES AND HAVE ISSUED A
FIRE WEATHER WATCH FOR THE NORTHWEST FLORIDA PANHANDLE. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 42 20 50 25 / 00 00 00 00
PENSACOLA 43 24 51 28 / 00 00 00 00
DESTIN 44 27 50 31 / 00 00 00 00
EVERGREEN 41 18 48 21 / 00 00 00 00
WAYNESBORO 41 17 49 21 / 00 00 00 00
CAMDEN 40 18 47 22 / 00 00 00 00
CRESTVIEW 43 19 51 21 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING UNTIL 8 AM THURSDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
HARD FREEZE WARNING FROM MIDNIGHT FRIDAY TO 8 AM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM NOON FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 10 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HARD FREEZE WARNING UNTIL 8 AM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
HARD FREEZE WARNING FROM MIDNIGHT FRIDAY TO 8 AM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...HARD FREEZE WARNING UNTIL 8 AM THURSDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
HARD FREEZE WARNING FROM MIDNIGHT FRIDAY TO 8 AM FRIDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Jan 12, 4:16 AM CST, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 416 AM CST WED JAN 12 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 416 AM CST WED JAN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT ARCTIC HIGH PRESSURE OVER THE PLAINS WILL CONTINUE TO BUILD INTO THE REGION THROUGH TONIGHT MAKING FOR COLD DAYTIME TEMPERATURES AND VERY COLD TEMPERATURES TONIGHT. OVERNIGHT LOWS WILL RANGE FROM THE UPPER TEENS WELL INLAND TO THE LOWER TO MID TWENTIES NEAR THE IMMEDIATE COAST. A HARD FREEZE WARNING IS IN EFFECT TONIGHT FOR THE ENTIRE AREA EXCEPT FOR THE COASTAL PORTIONS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. WIND CHILLS WILL BE IN THE MID TO UPPER TEENS ACROSS MUCH OF THE AREA THIS MORNING. STRONG NORTHERLY WINDS WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THERE IS AN INCREASED RISK OF WILDFIRES OVER THE NORTHWEST FLORIDA PANHANDLE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COLD TEMPERATURES CONTINUE ACROSS THE REGION THROUGH THURSDAY NIGHT. WIND CHILLS WILL BE IN THE MID TO UPPER TEENS ACROSS MUCH OF THE AREA THURSDAY MORNING. A HARD FREEZE WATCH IS IN EFFECT THURSDAY NIGHT FOR ALL BUT THE COASTAL PORTIONS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. MODERATE TO STRONG OFFSHORE WINDS OVER THE MARINE AREA SUBSIDE THURSDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE UNTIL THE STRONG WINDS SUBSIDE. THERE IS AN INCREASED RISK FOR WILDFIRES OVER THE NORTHWEST FLORIDA PANHANDLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 5:45 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 33 hr |
| Jan 13, 2:33 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 27 hr |
Nearby
Hard Freeze Warnings in Alabama, 2011Hard Freeze Warnings in Mississippi, 2011Hard Freeze Warnings in Florida, 2011Every hard freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.